Volume & Issue: Volume 43, Issue 5, October 2017, Pages 975-1558 
On annihilator ideals in skew polynomial rings

Pages 1017-1036

M. Zahiri; A. Moussavi; R. Mohammadi

Diagonal arguments and fixed points

Pages 1073-1088

A. Karimi; S. Salehi

A new characterization of $L_2(q)$ by the largest element orders

Pages 1143-1151

Q.H. Jiang; ‎C.G. Shao; W.J. Shi; ‎Q.L. Zhang

On some generalized recurrent manifolds

Pages 1209-1225

A.A. Shaikh; I. Roy; H. Kundu

A study on dimensions of modules

Pages 1227-1235

E. Momtahan; M. Motamedi

Convex combinations of harmonic shears of slit mappings

Pages 1495-1510

L. Shi; Z.-G. Wang; A. Rasila; Y. Sun

NSE characterization of some linear groups

Pages 1531-1542

N. Ahanjideh; L. Mousavi; B. Taeri